# SDR SWAA2016122110761

- Difficulty date: November 21, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 56,362 hours, 32,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD CREASE BEAM CORRODED BETWEEN BS 680 TO BS 690, LBL 55.  R&R CREASE BEAM PER SRM AND DWG.
